# SDR SWIA200311711

- Difficulty date: January 15, 2003
- Submitted: January 22, 2003
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 15,070 hours, 22,036 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Diode
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

TWO RED FLOOR PROXIMITY EMERGENCY LIGHTS OUT AT MAIN CABIN DOOR EXIT.  SOLDERED IN NEW DIODE AT ROW 6.  OPS CHECK GOOD AT THIS TIME.
